# SDR V0XD20170205007

- Difficulty date: February 4, 2017
- Submitted: February 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 13,414 hours, 10,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER GOUGED AND DENTED ON UPPER AFT CORNER.  CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-22-001, REV J DATED 2016-11-10. NDT PERFORMED.
